advertisement
Question
Posted by: Nel | 2011/04/07

Injection and periods

After almost 5 years of not getting my periods because i was on the injection. I''ve stopped the injection and started getting my period, the first one lasted 4 days. 13 after it stopping for the first time its starts again. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it may take a few monhs for your cycle to stabilise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/12

Yes, it may take a few monhs for your cycle to stabilise.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement